# SDR AALA201909019001

- Difficulty date: August 30, 2019
- Submitted: September 1, 2019
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 8,498 hours, 3,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: DOOR DAMPER AT L1,L2 AND L4 REQUIRE SERVICE PRESSURE. ACCOMPLISHED SERVICE DOOR DAMPER AT L1, L2 AND L4 IAW AMM 52-10-00 AND AMM 52-22-00.
